# SDR 95ZZZX6196

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 8544171
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER WAS FOUND LEAKING IN CORE AREA.  REMOVED AND REPLACED OIL COOLER.  PART SENT IN FOR OVERHAUL.
